, Volume 7, Issue 3, pp 225-240

On Projective Invariant Smoothing and Evolutions of Planar Curves and Polygons

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Several recently introduced and studied planar curve evolutionequations turn out to be iterative smoothing procedures that areinvariant under the actions of the Euclidean and affine groups ofcontinuous transformations. This paper discusses possible ways toextend these results to the projective group of transformations.Invariant polygon evolutions are also investigated.